# SDR SWAA2022120969754

- Difficulty date: November 10, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 51,579 hours, 26,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Rbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, BS 986.5, RBL 45, FASTENER HOLE HAS A SPOT OF CORROSION.  FOUND OUT OF LIMITS IAW SRM 53-70-51-1A-1.  REMOVED THE FLOORBEAM IAW SRM 51-40-02-0G-0,  FABRICATED A NEW TEE IAW SRM 53-70-51-2R-4, REPAIR 4. LOCATED AND DRILLED IAW SRM 51-40-05.  ACCOMPLISHED FLAP PEENING AT CUT EDGE OF FLOORBEAM UPPER TEE CAP REPAIR SECTION IAW SOPM 20-10-03.  TREATED AND PRIMED FABRICATED TEE IAW AMM 51-21-72-370-=804, AND 51-210-41-370-802. INSTALLED UPPER TEE REPAIR IAW SRM 51-40-02-0G-0, AND SRM 53-70 51-2R-4.  INSTALLED FLOORBEAM IAW SRM 51-40-02-0G-0.
